# SDR DALA2019022801303

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 61,312 hours, 23,843 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5515918 PDA) DURING PREFLIGHT DISCOVERED LARGE PANEL MISSING FORWARD OF RIGHT MAIN WHEEL WELL. MAINTENANCE REINSTALLED BODY PANEL 192BR PER AMM 53-51.
